MAUDE Adverse Event Report: GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-AFSWL
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned.Three attempts were performed to obtain additional information, but no response was received from the customer.Should additional relevant information become available, a supplemental report will be submitted.This report is related to patient identifier (b)(6) for the laser system.
 
Event or Problem Description
It was reported that the wireless laser footswitch was not pairing to the laser system.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the customer's complaint could not be confirmed.The root cause was unable to be determined.The device for this complaint was not returned for further analysis and more information on the details of the failure mode were requested and not provided.Olympus will continue to monitor field performance for this device.

Brand Name
TFL LASER FOOTSWITCH- WIRELESS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18707883
Report Number3011050570-2024-00066
Device Sequence Number8331802
Product Code GEX
UDI-Device Identifier00821925044272
UDI-Public00821925044272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-AFSWL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM
Patient SexUnknown